Dispersive estimates for Schrodinger operators in dimensions one and three

M. Goldberg, W. Schlag

Research output: Contribution to journalArticlepeer-review

130 Scopus citations
60 Downloads (Pure)

Abstract

We prove L^1 --> L^\infty estimates for linear Schroedinger equations in dimensions one and three. The potentials are only required to satisfy some mild decay assumptions. No regularity on the potentials is assumed.
Original languageEnglish GB
Pages (from-to)157-178
Number of pages22
JournalCommunications in Mathematical Physics
Volume251
Issue number1
DOIs
StatePublished - 2004

Keywords

  • math.AP
  • 35Q40

Fingerprint

Dive into the research topics of 'Dispersive estimates for Schrodinger operators in dimensions one and three'. Together they form a unique fingerprint.

Cite this